# SDR AALA20061319

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLOOD LIGHT IN AISLE BY NUMBER TWO GALLEY IN FIRST CLASS INOPERATIVE.  RELAMPED EMERGENCY FLOOD LIGHT IN AISLE BY NUMBER TWO GALLEY IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
